Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The orbit space of a Kleinian group: Riley’s modest example

Author: Matthew A. Grayson
Journal: Math. Comp. 40 (1983), 633-646
MSC: Primary 20H10; Secondary 11F06, 30F40, 51M20, 57M25
MathSciNet review: 689478
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20H10, 11F06, 30F40, 51M20, 57M25

Retrieve articles in all journals with MSC: 20H10, 11F06, 30F40, 51M20, 57M25

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society